MathSciNet Relay Station
MathSciNet bibliographic data
MR1143411 60G17 (60F05 60J55)
Rosen, Jay The asymptotics of stable sausages in the plane. Ann. Probab. 20 (1992), no. 1, 29–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement